# SDR SIMA20120802004

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 30,745 hours, 28,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS1 CHECK, FOUND THE RIGHT WING OVERWING EMERGENCY EXIT LIGHT TO BE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-50-14.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
